Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 428685, 12 pages
http://dx.doi.org/10.1155/2014/428685
Research Article

Random Attractors for Stochastic Ginzburg-Landau Equation on Unbounded Domains

1Department of Mathematics, Zhejiang Sci-Tech University, Hangzhou, Zhejiang 310018, China
2School of Mathematics and Information Science, Shanghai Lixin University of Commerce, Shanghai 201620, China
3School of Mathematics and Statistics, Northeast Normal University, Changchun, Jilin 130024, China

Received 18 February 2014; Revised 26 April 2014; Accepted 3 May 2014; Published 1 June 2014

Academic Editor: Milan Pokorny

Copyright © 2014 Qiuying Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North Holland, 1992.
  2. X.-C. Fu and J. Duan, “Global attractors and invariant measures for non-invertible planar piecewise isometric maps,” Physics Letters A: General, Atomic and Solid State Physics, vol. 371, no. 4, pp. 285–290, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. X.-C. Fu and J. Duan, “On global attractors for a class of nonhyperbolic piecewise affine maps,” Physica D: Nonlinear Phenomena, vol. 237, no. 24, pp. 3369–3376, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. J. K. Hale, “Asymptotic behavior of dissipative systems,” American Mathematical Society, vol. 15, 1988. View at Google Scholar · View at Zentralblatt MATH
  5. J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge University Press, Cambridge, UK, 2001.
  6. G. R. Sell and Y. You, Dynamics of Evolutionary Equations, Springer, New York, NY, USA, 2002.
  7. R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer, New York, NY, USA, 2nd edition, 1997.
  8. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  10. F. Flandoli and B. Schmalfuss, “Random attractors for the 3 D stochastic navier-stokes equation with multiplicative white noise,” Stochastics and Stochastic Reports, vol. 59, pp. 21–45, 1996. View at Publisher · View at Google Scholar
  11. G. Wang, B. Guo, and Y. Li, “The asymptotic behavior of the stochastic Ginzburg-Landau equation with additive noise,” Applied Mathematics and Computation, vol. 198, no. 2, pp. 849–857, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. Y. Desheng, “The asymptotic behavior of the stochastic Ginzburg-Landau equation with multiplicative noise,” Journal of Mathematical Physics, vol. 45, no. 11, pp. 4064–4076, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  13. J. M. Ball, “Continuity properties and global attractors of generalized semiflows and the Navier-Stokes equations,” Journal of Nonlinear Science, vol. 7, no. 2, pp. 475–502, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. J. M. Ball, “Global attractors for damped semilinear wave equations,” Discrete and Continuous Dynamical Systems, vol. 10, no. 1-2, pp. 31–52, 2004. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. T. Caraballo, G. Łukaszewicz, and J. Real, “Pullback attractors for asymptotically compact non-autonomous dynamical systems,” Nonlinear Analysis: Theory, Methods and Applications, vol. 64, no. 3, pp. 484–498, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. J. M. Ghidaglia, “A note on the strong convergence towards attractors of damped forced KdV equations,” Journal of Differential Equations, vol. 110, no. 2, pp. 356–359, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  17. O. Goubet and R. M. S. Rosa, “Asymptotic smoothing and the global attractor of a weakly damped KdV equation on the real line,” Journal of Differential Equations, vol. 185, no. 1, pp. 25–53, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  18. J. Ning, “The H1-compact global attractor for the solutions to the Navier-Stokes equations in two-dimensional unbounded domains,” Nonlinearity, vol. 13, no. 4, pp. 1227–1238, 2000. View at Publisher · View at Google Scholar · View at Scopus
  19. I. Moise and R. Rosa, “On the regularity of the global attractor of a weakly damped, forced Korteweg-de Vries equation,” Advances in Differential Equations, vol. 2, pp. 257–296, 1997. View at Google Scholar · View at Zentralblatt MATH
  20. I. Moise, R. Rosa, and X. Wang, “Attractors for non-compact semigroups via energy equations,” Nonlinearity, vol. 11, no. 5, pp. 1369–1393, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  21. R. Rosa, “The global attractor for the 2D navier-stokes flow on some unbounded domains,” Nonlinear Analysis: Theory, Methods and Applications, vol. 32, no. 1, pp. 71–85, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  22. X. Wang, “An energy equation for the weakly damped driven nonlinear Schrödinger equations and its application to their attractors,” Physica D: Nonlinear Phenomena, vol. 88, no. 3-4, pp. 167–175, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. P. W. Bates, K. Lu, and B. Wang, “Random attractors for stochastic reaction-diffusion equations on unbounded domains,” Journal of Differential Equations, vol. 246, no. 2, pp. 845–869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  24. L. Arnold, Random Dynamical Systems, Springer, 1998. View at Publisher · View at Google Scholar
  25. P. W. Bates, H. Lisei, and K. Lu, “Attractors for stochastic lattice dynamical systems,” Stochastics and Dynamics, vol. 6, no. 1, pp. 1–21, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. H. Crauel, “Random point attractors versus random set attractors,” Journal of the London Mathematical Society, vol. 63, no. 2, pp. 413–427, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus